• Treanda "late stage side effects"

    Asked by Pebbles7226 on Sunday, April 6, 2014

    Treanda "late stage side effects"

    Has anyone experienced neutropenia 7 months after last Treanda treatment? (WBC were within range throughout 8 treatments) Taking 3 Neupogen injections a week with no change in WBC. How long before counts returned to normal?

    2 Answers from the Community

    • jhale17's Avatar
      jhale17

      My Treanda treatments did not cause any blood count issues but a friend that took Treanda one your later had what you seem to be having. I know it took some months but he did resolve the issue and got better

      over 7 years ago
    • DeBuhr1943's Avatar
      DeBuhr1943

      Good to hear because I will start getting those shots next week.

      over 7 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more non-hodgkin lymphoma (nhl) questions.  Also, don't forget to check out our Non-Hodgkin Lymphoma (NHL) page.